# SDR ABXA030315

- Difficulty date: July 16, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 43,223 hours, 47,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: J0602289
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA BETWEEN AFT LOWER CARGO JAMB PAN AND FUSELAGE SKIN EXFOLIATED.  LEVEL I BETWEEN FS 904 AND 917.  SPLICED IN NEW SECTION OF PAN IAW DC-9 SRM 53-05.
